Metafen x 50 tablets, ibuprofen and paracetamol

Polpharma


£14.99 £30.00




  • The unique combination of the two active ingredients - ibuprofen and paracetamol. Thanks to the drug Metafen effectively relieves pain of various etiologies and reduces fever accompanying colds and other viral infections.

Composition:
Each tablet contains the active ingredient ibuprofen - 200 mg, paracetamol - 325mg. Excipients povidone, pregelatinized starch, microcrystalline cellulose, magnesium stearate.

Action:
Oral use Metafen analgesic, antipyretic and anti-inflammatory. It contains up to two active substances. One of them is ibuprofen belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs), which has a peripheral analgesic, antipyretic, and anti-inflammatory. In contrast, paracetamol has a central analgesic and antipyretic.

Function:
Metafen a drug intended for use in various types of pain: the head, migraines, toothaches, muscle, bone and joint pain, menstrual pain, lumbosacral, post traumatic neuralgia and fever in the course of viral infections, colds and other diseases. A drug designed for adults and children over 12 years old.

Contraindications
not be used in case of allergy to paracetamol, ibuprofen or any of the other ingredients and NSAIDs, including aspirin; occurrence in the past, aspirin-induced asthma, angioedema, bronchoconstriction, rhinitis or urticaria associated with aspirin or other NSAIDs, severe renal and / or liver, stomach ulcers and / or duodenum (an active or history) ; perforation or bleeding, even those that occur after application of NSAIDs; severe hypertension, severe diseases of the cardiovascular system, tachycardia (accelerated heart rate), angina, severe heart failure; pregnant or breast-feeding; concomitant administration of anticoagulant and bleeding diathesis (bleeding tendencies within eg. skin and mucous membranes of the nose, the gastrointestinal tract); urinary retention, concomitant use of other NSAIDs, including COX-2 inhibitors, and patients who suffer from congenital glucose-6-phosphate dehydrogenase deficiency; children under 12, in the case of alcoholism.

Undesirable effects:
While taking Metafen may experience side effects. Uncommon: dyspepsia, abdominal pain, nausea, headache, hives and itching, vomiting and diarrhea. Rare: diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, tinnitus, insomnia, agitation, irritability and fatigue, urticaria, erythema, dermatitis. Very rare: abnormal blood cell count; hepatomegaly, liver dysfunction; erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis; ulcerative stomatitis, exacerbation colitis and Crohn's disease, ulcers of the stomach and / or duodenum, melena, haematemesis especially in people over the age of 65 years; sensitive individuals may experience severe allergic reactions, such as swelling of the face, tongue, throat, shortness of breath, tachycardia, hypotension, shock, exacerbation of asthma, and bronchospasm; in patients with existing autoimmune disease during treatment with ibuprofen reported single cases of symptoms of aseptic meningitis meningitis, such as stiff neck, headache, nausea, vomiting, fever, confusion.

Dosage:
For oral use. Adults: a single dose of 1-2 tablets, if necessary, taken up to three times a day, but does not exceed the daily dosage of 6 tablets. Children aged over 12 years: 1 tablet taken once, if necessary, repeat the dose to three times a day. Do not use more than 3 tablets a day.